depuis le 05 février 2011 :
Visualisation(s): 55 (2 ULg)
Téléchargement(s): 91 (2 ULg)
print
Mouna GHEDAMSI, Daniel GOURDIN, Mustapha MECHAB & Jiro TAKEUCHI

ÉQUATIONS ET SYSTÈMES DU TYPE DE SCHRÖDINGER À RACINES CARACTÉRISTIQUES DE MULTIPLICITÉ DEUX

Article Open Access

Abstract

For 2-evolutive operators in the sens of Petrowsky which are scalar or matricial 2x2 or 3x3 with real characteristic roots of constant multiplicities lees than two, we give sufficient conditions such that the Cauchy problem both for the future and for the past is well posed in Sobolev spaces.  The results are extensions of those published in a previous note at C. R. Acad. Sc.

Pour citer cet article

Mouna GHEDAMSI, Daniel GOURDIN, Mustapha MECHAB & Jiro TAKEUCHI, «ÉQUATIONS ET SYSTÈMES DU TYPE DE SCHRÖDINGER À RACINES CARACTÉRISTIQUES DE MULTIPLICITÉ DEUX», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 71 - Année 2002, Numéro 3, 169 - 187 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1070.

A propos de : Mouna GHEDAMSI

Université Paris 6, U. F. R 920 – U.M.R 9994, 4 place Jussieu, 75252 Paris, France

A propos de : Daniel GOURDIN

Université Paris 6, U. F. R 920 – U.M.R 9994, 4 place Jussieu, 75252 Paris, France

A propos de : Mustapha MECHAB

Laboratoire de mathématiques, Université Djilali Liabès, B. P. 89, 22000 Sidi Bel Abbès, Algérie

A propos de : Jiro TAKEUCHI

Science University of Tokyo, Camous Oshmanbe, Hokkaido 049-3514, Japan